Alert archive / Florida / Small Craft Advisory for Windses in 2012
Small Craft Advisory for Winds 2, NWS Miami, FL
NWS Miami, FL issued this small craft advisory for winds at Jul 22, 2012, 9:58 AM EDT. It took effect at Jul 22, 2012, 2:00 PM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2012, 9:58 AM EDT (13:58 UTC)
- In effect from
- Jul 22, 2012, 2:00 PM EDT
- Expired
- Jul 22, 2012, 4:08 PM EDT
- In force
- 2 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
924 WHUS72 KMFL 221358 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 958 AM EDT SUN JUL 22 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT THROUGH TONIGHT... AMZ630-651-671-222000- /O.NEW.KMFL.SI.Y.0002.120722T1800Z-120723T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 958 AM EDT SUN JUL 22 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY. * WINDS: EAST TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE RAPIDLY AND REACH AROUND 20 KNOTS ACROSS THE ATLANTIC WATERS AND BISCAYNE BAY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
510 WHUS72 KMFL 222008 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 PM EDT SUN JUL 22 2012 AMZ630-651-671-222115- /O.CAN.KMFL.SI.Y.0002.000000T0000Z-120723T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 408 PM EDT SUN JUL 22 2012 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. EAST TO SOUTHEAST WINDS HAVE FALLEN BELOW 20 KNOTS...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Jul 22, 7:34 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 22, 7:34 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
734 AM EDT SUN JUL 22 2012
.AVIATION...MODERATE TO STRONG EASTERLY FLOW WILL PREVAIL ACROSS THE
REGION WITH TROPICAL MOISTURE INCREASING ACROSS THE REGION. BY THIS
AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
ARE EXPECTED ACROSS THE PENINSULA WITH ALL TERMINALS ASSIGNED VCTS
AROUND 18Z. ALL SITES COULD EXPERIENCE BRIEF PERIODS OF SUB-VFR TO
IFR CONDITIONS WITH THE HEAVIEST SHOWERS AND THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 353 AM EDT SUN JUL 22 2012/
LONG TERM...WEDNESDAY THROUGH SATURDAY...A CONSISTENT TREND IN
MODELS RUNS DEPICT DRIER AIR MOVING OVER THE S FLA AREA TUE AND
PERSISTING THROUGH THE END OF THE PERIOD. THE SURFACE/UPPER RIDGE
TANDEM SLIDES SOUTHWARD DECREASING THE EASTERLY WINDS AS WELL. A
WEAK TROPICAL WAVE IN THE E CARIB MAY PASS JUST SOUTH OF THE REGION
WED/THU BUT AT THIS TIME APPEARS TO BE OF MINIMAL IMPACT TO S FLA.
MARINE...INCREASING EASTERLY WINDS MAY LEAD TO CAUTION STATEMENTS
FOR WIND AT LEAST FOR THE ATLC AND OUTER GULF WATERS LATE TODAY AND
TONIGHT BEFORE A SLOW DECREASE OCCURS MONDAY AND THROUGH THE
REMAINDER OF THE PERIOD. SEAS IN THE GULF MAY REACH 4 FEET TONIGHT
AND MONDAY WITH UP TO 5 FEET ATLC WATERS THEN A GRADUAL DECREASE
INTO MIDWEEK. THE INCREASING WINDS TODAY HAVE LEAD TO A HIGH RISK OF
RIP CURRENTS AT THE ATLANTIC BEACHES TODAY.
FIRE WEATHER...NO PROBLEMS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 90 79 88 80 / 60 50 50 20
FORT LAUDERDALE 90 80 89 81 / 60 50 50 20
MIAMI 90 79 89 81 / 60 50 50 20
NAPLES 91 77 89 78 / 70 50 60 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 6 PM EDT THIS EVENING FOR COASTAL
BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 2 AM
EDT MONDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BDHazardous weather outlook, Jul 22, 7:10 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE NATIONAL WEATHER SERVICE MIAMI FL 710 AM EDT SUN JUL 22 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 222330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 710 AM EDT SUN JUL 22 2012 ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY... ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THE COMBINATION OF EASTERLY WINDS FROM 15 TO 20 KNOTS AND LOW TIDE LATE THIS AFTERNOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH FLORIDA AND ADJACENT WATERS, MAINLY IN THE AFTERNOON. THE MAIN IMPACTS WILL BE FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS. WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 TO 55 MPH. FLOODING: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE MOST OF SOUTH FLORIDA TODAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. ALTHOUGH SHOWERS ARE EXPECTED TO MOVE QUICKLY, TRAINING ACROSS AREAS COULD RESULT IN MINOR FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. TEMPERATURES: MAXIMUM AFTERNOON TEMPERATURES IN THE LOWER 90S, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD TO HEAT INDICES OF 100 TO 105 DEGREES ACROSS MOST OF SOUTH FLORIDA WITH THE HIGHEST READINGS IN THE INTERIOR NEARING 106. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON MONDAY, WITH A SLIGHT CHANCE THE REMAINDER OF THE WORK WEEK. LOCALLY HEAVY RAINFALL, OCCASIONAL TO FREQUENT LIGHTNING STRIKES, AND GUSTY WINDS WILL BE POSSIBLE. WARMER TEMPERATURES, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD TO HEAT INDICES OF 100 TO NEAR 106 IN ALL AREAS WITH THE HIGHEST READINGS IN THE INTERIOR EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 22, 9:54 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
954 AM EDT SUN JUL 22 2012
FLZ071>074-172>174-221445-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
954 AM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
EASTERN MIAMI-DADE COUNTY
* UNTIL 1045 AM EDT
* AT 951 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
EAST OF NORTH BAY VILLAGE TO 7 MILES SOUTHEAST OF OCEAN REEF...AND
MOVING WEST AT 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
KEY BISCAYNE...
HOMESTEAD BAYFRONT PARK...
AVENTURA...
HOLLYWOOD...
CAROL CITY...
COOPER CITY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2572 8024 2564 8026 2561 8030 2547 8033
2544 8031 2540 8032 2541 8028 2537 8028
2531 8037 2528 8037 2525 8040 2535 8067
2616 8035 2607 8010 2590 8010
TIME...MOT...LOC 1355Z 112DEG 35KT 2592 7993 2528 8022
10The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jul 22, 12:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jul 22, 3:58 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 14 hr |
| Jul 22, 9:46 AM EDT | Special Marine Warning | MFL | 59 min | |
| Jul 22, 9:54 AM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jul 22, 10:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 22, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 22, 10:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jul 22, 11:13 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 22, 11:33 AM EDT | Special Marine Warning | MFL | 87 min | |
| Jul 22, 11:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 22, 12:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 22, 12:16 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Jul 22, 12:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 22, 1:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 22, 1:05 PM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 25 min |
| Jul 22, 1:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jul 22, 2:43 PM EDT | Special Marine Warning | MFL | 62 min |
Nearby
Small Craft Advisory for Windses in Florida, 2012Every small craft advisory for winds in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.